# SDR AAL2002F00013

- Difficulty date: August 14, 2002
- Submitted: September 26, 2002
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Engine: Pwa JT8D*
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Scratched
- Location: Cabin
- Part time: 45,129 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

METAL FLOOR MEMBRANE, 2 INCH SCRATCH IN FLOOR, STA 212 INBOARD OF NR 5 SCAT TRACK UNDER CENTER FLOORBOARD, FC 10.  INSTALLED CUTOUT DAMAGED DOUBLER.  (2002-1245 , AMC4)
